I have really bad anxiety and panic attacks due to my unbelievable phobia of nausea and as many no anxiety etc... can cause nausea so I panic even more. I have read reviews of people taking pregabalin and I no every one is different on different medication but I really do want me anxiety etc... to ease but really scared off nausea etc... should I try this medication or not? Please help people.
The reviews you read are written by the people who have experienced nausea not the ones who haven't. This side effect only affects "1% to 10% of users): Nausea, vomiting" and if you do have it it's usually mild and resolves within days to a week or so. If you are anxious about taking it your anxiety will only make the situation worse.
You can ask your pharmacist for advice on OTC remedies which work very effectively.
The benefits far outweigh the risk and it's a whole lot better than feeling miserable all the time.
Best regards and you should be feeling better quickly.
- Pregabalin Information for Consumers
- Pregabalin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Pregabalin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.